Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 964101, 11 pages
http://dx.doi.org/10.1155/2012/964101
Research Article

Trigonometric Approximation of Signals (Functions) Belonging to π‘Š(πΏπ‘Ÿ,πœ‰(𝑑)) Class by Matrix (𝐢1⋅𝑁𝑝) Operator

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India

Received 22 March 2012; Revised 24 April 2012; Accepted 3 May 2012

Academic Editor: Jewgeni Dshalalow

Copyright © 2012 Uaday Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. T. Chen, H.-K. Hong, C. S. Yeh, and S. W. Chyuan, β€œIntegral representations and regularizations for a divergent series solution of a beam subjected to support motions,” Earthquake Engineering and Structural Dynamics, vol. 25, no. 9, pp. 909–925, 1996. View at Google Scholar Β· View at Scopus
  2. J. T. Chen and Y. S. Jeng, β€œDual series representation and its applications to a string subjected to support motions,” Advances in Engineering Software, vol. 27, no. 3, pp. 227–238, 1996. View at Publisher Β· View at Google Scholar Β· View at Scopus
  3. P. Chandra, β€œTrigonometric approximation of functions in Lp-norm,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 13–26, 2002. View at Publisher Β· View at Google Scholar
  4. H. H. Khan, β€œOn the degree of approximation of functions belonging to class Lip(α,p),” Indian Journal of Pure and Applied Mathematics, vol. 5, no. 2, pp. 132–136, 1974. View at Google Scholar Β· View at Zentralblatt MATH
  5. L. Leindler, β€œTrigonometric approximation in Lp-norm,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 129–136, 2005. View at Publisher Β· View at Google Scholar
  6. M. L. Mittal, B. E. Rhoades, V. N. Mishra, and U. Singh, β€œUsing infinite matrices to approximate functions of class Lip (α,p) using trigonometric polynomials,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 667–676, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. M. L. Mittal, B. E. Rhoades, S. Sonker, and U. Singh, β€œApproximation of signals of class Lip (α,p) by linear operators,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4483–4489, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. S. Lal, β€œApproximation of functions belonging to the generalized Lipschitz class by C1·Np summability method of Fourier series,” Applied Mathematics and Computation, vol. 209, no. 2, pp. 346–350, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. B. E. Rhoades, K. Ozkoklu, and I. Albayrak, β€œOn the degree of approximation of functions belonging to a Lipschitz class by Hausdorff means of its Fourier series,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6868–6871, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. L. McFadden, β€œAbsolute Nörlund summability,” Duke Mathematical Journal, vol. 9, pp. 168–207, 1942. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH